Alert archive / New Mexico / High Wind Watches in 2012
High Wind Watch 3, NWS Albuquerque, NM
NWS Albuquerque, NM issued this high wind watch at Feb 19, 2012, 5:01 AM MST. It took effect at Feb 20, 2012, 6:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 19, 2012, 5:01 AM MST (12:01 UTC)
- In effect from
- Feb 20, 2012, 6:00 AM MST
- Expired
- Feb 20, 2012, 4:50 AM MST
- In force
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
892 WWUS75 KABQ 191201 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 501 AM MST SUN FEB 19 2012 ...POTENTIAL FOR STRONG WINDS ON PRESIDENTS DAY... .A STRENGTHENING WINTER STORM SYSTEM OVER THE GREAT BASIN WILL DIVE SOUTHEAST ACROSS NEW MEXICO THROUGH MONDAY. THE COMBINATION OF STRONG WINDS ALOFT AND A DEEPENING SURFACE LOW PRESSURE CENTER OVER SOUTHEAST COLORADO MAY SET THE STAGE FOR STRONG WINDS ACROSS PORTIONS OF EASTERN NEW MEXICO MONDAY. BLOWING DUST AND STRONG CROSSWINDS ARE POSSIBLE WITHIN THIS AREA. NMZ523-526-533>540-192300- /O.NEW.KABQ.HW.A.0003.120220T1300Z-120220T2300Z/ CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- 501 AM MST SUN FEB 19 2012 ...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON. * LOCATION...THE SOUTH CENTRAL MOUNTAINS...CENTRAL HIGHLANDS...AND MUCH OF THE EAST CENTRAL AND SOUTHEAST PLAINS. * WINDS...POTENTIAL FOR WEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH. * TIMING...AFTER SUNRISE MONDAY THROUGH LATE MONDAY AFTERNOON. * VISIBILITY...LOCALLY REDUCED IN AREAS OF BLOWING DUST. * LOCAL IMPACTS...STRONG CROSSWINDS ALONG NORTH TO SOUTH ORIENTED ROADWAYS. THERE IS POTENTIAL FOR DAMAGE TO VARIOUS LIGHT WEIGHT STRUCTURES...TREE LIMBS...AND OTHER LIGHT WEIGHT OUTDOOR ITEMS SUCH AS PATIO FURNITURE AND FENCES. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A POTENTIALLY DAMAGING HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. MONITOR THE LATEST FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET. && $$
2 follow-up statements
601 WWUS75 KABQ 192234 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 334 PM MST SUN FEB 19 2012 ...POTENTIAL FOR STRONG WINDS ON PRESIDENTS DAY... .A STRONG UPPER LEVEL TROUGH OF LOW PRESSURE WILL SWING OVER THE CENTRAL ROCKIES THROUGH MONDAY. THE COMBINATION OF STRONG WINDS ALOFT AND A DEEPENING SURFACE LOW PRESSURE CENTER OVER SOUTHEAST COLORADO IS EXPECTED TO SET THE STAGE FOR STRONG WINDS ACROSS MUCH OF EASTERN NEW MEXICO MONDAY. BLOWING DUST AND STRONG CROSSWINDS ARE POSSIBLE WITHIN THIS AREA. NMZ530>532-201300- /O.EXA.KABQ.HW.A.0003.120220T1300Z-120220T2300Z/ UNION COUNTY-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY- 334 PM MST SUN FEB 19 2012 ...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON. * LOCATION...THE NORTHEASTERN PLAINS OF NEW MEXICO. * WINDS...POTENTIAL FOR WEST WINDS 30 TO 40 MPH WITH GUSTS TO 55 AND 60 MPH. * TIMING...AFTER SUNRISE MONDAY THROUGH LATE MONDAY AFTERNOON. * VISIBILITY...LOCALLY REDUCED IN AREAS OF BLOWING DUST. * LOCAL IMPACTS...STRONG CROSSWINDS ALONG NORTH TO SOUTH ORIENTED ROADWAYS. THERE IS POTENTIAL FOR DAMAGE TO VARIOUS LIGHT WEIGHT STRUCTURES...TREE LIMBS...AND OTHER LIGHT WEIGHT OUTDOOR ITEMS SUCH AS PATIO FURNITURE AND FENCES. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A POTENTIALLY DAMAGING HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. MONITOR THE LATEST FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET. && $$ NMZ523-526-533>540-201300- /O.CON.KABQ.HW.A.0003.120220T1300Z-120220T2300Z/ CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- 334 PM MST SUN FEB 19 2012 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON. * LOCATION...THE SOUTH CENTRAL MOUNTAINS...CENTRAL HIGHLANDS... AND MUCH OF THE EAST CENTRAL AND SOUTHEAST PLAINS OF NEW MEXICO. * WINDS...POTENTIAL FOR WEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH. * TIMING...AFTER SUNRISE MONDAY THROUGH LATE MONDAY AFTERNOON. * VISIBILITY...LOCALLY REDUCED IN AREAS OF BLOWING DUST. * LOCAL IMPACTS...STRONG CROSSWINDS ALONG NORTH TO SOUTH ORIENTED ROADWAYS. THERE IS POTENTIAL FOR DAMAGE TO VARIOUS LIGHT WEIGHT STRUCTURES...TREE LIMBS...AND OTHER LIGHT WEIGHT OUTDOOR ITEMS SUCH AS PATIO FURNITURE AND FENCES. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A POTENTIALLY DAMAGING HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. MONITOR THE LATEST FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET. && $$
552 WWUS75 KABQ 201150 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 450 AM MST MON FEB 20 2012 ...STRONG AND GUSTY WEST TO NORTHWEST WINDS OVER MUCH OF EASTERN NEW MEXICO TODAY... .AN UPPER LEVEL STORM SYSTEM SWINGING ACROSS NORTHERN NEW MEXICO THIS MORNING WILL EXIT INTO KANSAS BY MIDDAY. THIS WILL ALLOW FOR STRONG WEST TO NORTHWEST WINDS TO IMPACT MUCH OF EASTERN NEW MEXICO. AREAS OF REDUCED VISIBILITIES IN BLOWING DUST OVER THE PLAINS AS WELL AS STRONG CROSSWINDS ARE LIKELY BEFORE WINDS TAPER OFF LATE IN THE DAY. NMZ523-526-533>537-539-540-202300- /O.UPG.KABQ.HW.A.0003.120220T1300Z-120220T2300Z/ /O.NEW.KABQ.HW.W.0004.120220T1300Z-120220T2300Z/ CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 450 AM MST MON FEB 20 2012 ...HIGH WIND WARNING IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * LOCATION...THE SOUTH CENTRAL MOUNTAINS...CENTRAL HIGHLANDS... AND MUCH OF THE EAST CENTRAL AND SOUTHEAST PLAINS ALONG AND SOUTH OF INTERSTATE 40. * WINDS...WEST TO NORTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH. * TIMING...WINDS WILL STRENGTHEN THROUGH THE MORNING THEN PEAK AROUND MIDDAY OR EARLY AFTERNOON BEFORE DIMINISHING LATE IN THE DAY. * VISIBILITY...LOCALLY REDUCED IN AREAS OF BLOWING DUST. * LOCAL IMPACTS...STRONG CROSSWINDS ARE EXPECTED ALONG NORTH TO SOUTH ORIENTED ROADWAYS...INCLUDING HIGHWAY 285 FROM CLINES CORNERS TO MESA...AND HIGHWAY 84 FROM SANTA ROSA TO FORT SUMNER. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ538-202300- /O.UPG.KABQ.HW.A.0003.120220T1300Z-120220T2300Z/ /O.NEW.KABQ.WI.Y.0006.120220T1300Z-120220T2300Z/ CHAVES COUNTY PLAINS- 450 AM MST MON FEB 20 2012 ...WIND ADVISORY IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * LOCATION...CHAVES COUNTY PLAINS. * WINDS...WEST TO NORTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING...WINDS WILL INCREASE DURING THE MORNING THEN PEAK AROUND MIDDAY OR EARLY AFTERNOON BEFORE TAPERING OFF LATE IN THE DAY. * VISIBILITY...LOCALLY REDUCED IN AREAS OF BLOWING DUST. * LOCAL IMPACTS...STRONG CROSSWINDS ALONG NORTH TO SOUTH ORIENTED ROADWAYS INCLUDING HIGHWAY 285 FROM MESA TO ROSWELL...WILL IMPACT TRAVEL ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ530>532-202300- /O.UPG.KABQ.HW.A.0003.120220T1300Z-120220T2300Z/ /O.NEW.KABQ.WI.Y.0006.120220T1300Z-120220T2300Z/ UNION COUNTY-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY- 450 AM MST MON FEB 20 2012 ...WIND ADVISORY IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * LOCATION...NORTHEAST PLAINS AS WELL AS EASTERN SAN MIGUEL COUNTY. * WINDS...WEST TO NORTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING...WINDS WILL STRENGTHEN THROUGH THE MORNING...PEAKING AROUND MIDDAY OR EARLY AFTERNOON...THEN DIMINISH LATE IN THE AFTERNOON. * VISIBILITY...LOCALLY REDUCED IN AREAS OF BLOWING DUST. * LOCAL IMPACTS...STRONG CROSSWINDS ALONG NORTH TO SOUTH ORIENTED ROADWAYS...INCLUDING STATE ROAD 402 FROM CLAYTON TO THE JUNCTION WITH HIGHWAY 54...WILL IMPACT TRAVEL...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ521-522-524-202300- /O.NEW.KABQ.WI.Y.0006.120220T1300Z-120220T2300Z/ SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-SOUTH CENTRAL HIGHLANDS- 450 AM MST MON FEB 20 2012 ...WIND ADVISORY IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON. * LOCATION...SANDIA AND MANZANO MOUNTAINS...ESTANCIA VALLEY AND SOUTH CENTRAL HIGHLANDS. * WINDS...WEST TO NORTHWEST 25 TO 40 MPH WITH GUSTS TO 55 MPH. * TIMING...WINDS WILL STRENGTHEN THROUGH THE MORNING REACHING THEIR PEAK AROUND MIDDAY OR EARLY AFTERNOON THEN DIMINISH LATE IN THE DAY. * VISIBILITY...LOCALLY REDUCED IN AREAS OF BLOWING DUST IN THE ESTANCIA VALLEY AND SOUTH CENTRAL HIGHLANDS. * LOCAL IMPACTS...STRONG CROSSWINDS ALONG NORTH TO SOUTH ORIENTED ROADWAYS...INCLUDING STATE ROADS 41 AND 55...WILL IMPACT TRAVEL ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ529-202300- /O.NEW.KABQ.WI.Y.0006.120220T1300Z-120220T2300Z/ NORTHEAST HIGHLANDS- 450 AM MST MON FEB 20 2012 ...WIND ADVISORY IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON. * LOCATION...NORTHEAST HIGHLANDS INCLUDING LAS VEGAS. * WINDS...WEST TO NORTHWEST 25 TO 40 MPH WITH GUSTS TO 55 MPH. * TIMING...WINDS WILL STRENGTHEN THROUGH THE MORNING REACHING THEIR PEAK AROUND MIDDAY OR EARLY AFTERNOON THEN DIMINISH LATE IN THE DAY. * VISIBILITY...LOCALLY REDUCED IN AREAS OF BLOWING DUST. * LOCAL IMPACTS...STRONG CROSSWINDS ALONG NORTH TO SOUTH ORIENTED ROADWAYS...INCLUDING INTERSTATE 25...WILL IMPACT TRAVEL ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this high wind watch went out at Feb 19, 3:45 AM MST, 1 hour 16 minutes earlier.
Area forecast discussion, Feb 19, 3:45 AM MST, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 345 AM MST SUN FEB 19 2012 .DISCUSSION... ...WIDESPREAD BLAST OF COLD TEMPERATURES AND NORTHERN TIER SNOW... MID AND UPPER LEVEL MOISTURE IS INCREASING ACROSS NM IN ASSCN WITH THE ARRIVAL OF OUR NEXT WINTER STORM SYSTEM. LOW LEVEL MOISTURE ACROSS THE FAR EASTERN PLAINS IN THE FORM OF FREEZING FOG ALONG THE TX STATE LINE WILL GET THE BOOT EARLY AS MODEST LEE TROUGHING TAKES SHAPE OVER THE AREA. MODEL CONSENSUS IS BETTER THIS MORNING WITH THE CORE OF THE UPPER WAVE PASSING ALONG THE CO/NM BORDER THRU MONDAY MORNING. STRONG SW FLOW AHEAD OF THIS SYSTEM AND 150PCT OF NORMAL PWAT VALUES WILL ALLOW RAIN/SNOW TO DEVELOP THIS AFTERNOON OVER THE NW CORNER. 700MB AND 1000-500MB THICKNESS VALUES FALL DRAMATICALLY BY LATE IN THE DAY THUS SNOW LEVELS WILL FALL VERY QUICKLY BY MID AFTERNOON. ALSO ADDED THUNDER INTO WEST CENTRAL AREAS AS LIFTED INDICES NEAR -1.5C COMBINE WITH STEEP LAPSE RATES AND CAPE NEAR 500J/KG. COLD AIR ADVECTION REALLY SLAMS THE REGION THIS EVENING WITHIN THE BASE OF A DEEPENING 538DM H5 CLOSED LOW. THE DENDRITIC GROWTH ZONE LAYER WILL COINCIDE WITH THE BEST MOISTURE AND UPSLOPE FLOW OVER THE NORTHERN MTS SO HAVE OPTED TO UPGRADE TO WARNING FOR THE SAN JUANS AND THE HIGHER TERRAIN OF THE SANGRES THRU MONDAY MORNING. ADVISORIES WILL BLANKET THE SURROUNDING AREAS. THE BIG IMPACT WITH THIS STORM WILL BE THE WINDS WITH BLOWING AND DRIFTING SNOW AND MUCH COLDER TEMPS. THE MAIN WINDOW FOR SIGNIFICANT SNOW AND BLOWING SNOW FOR THE NORTHERN MTS WILL BE BTWN 6PM THIS EVENING AND 3 AM MONDAY. THE WIND THEN TRANSITIONS TO THE NE PLAINS WHERE HIGH WINDS ARE POSSIBLE FROM KCQC TO KTCC AND KCVS. WILL ALSO HOIST A HIGH WIND WATCH FOR THAT AREA. AFTER A VERY ACTIVE PERIOD TODAY AND TOMORROW THE OVERALL WEATHER PATTERN WILL QUIET DOWN. SEVERAL WEAK WAVES WILL TRAVERSE THE NORTHERN HALF OF THE AREA ON MODEST NW FLOW THROUGH THE END OF THE WEEK. TEMPS WILL START OUT BELOW NORMAL THEN GRADUALLY MODIFY TO NEAR NORMAL BY THE END OF THE WEEK...EXCEPT FOR THE NE PLAINS WHERE A BACK DOOR FRONT WILL REINFORCE COLDER TEMPS THURSDAY AND FRIDAY. GUYER && .AVIATION... MVFR/IFR CIGS/VSBYS IN BR/FZFG AND LIGHT PRECIPITATION AT 09Z ALONG AND EAST OF THE PECOS RIVER VALLEY WILL SLOWLY ERODE FROM WEST TO EAST AFTER 13Z AS SURFACE LEE TROUGH STRENGTHENS. SOUTHWEST FLOW ALOFT TO STRENGTHEN THROUGHOUT THE DAY AS UPPER TROUGH TRACKS INTO FOUR CORNERS REGION...AND LOWER ELEVATION RAIN AND SNOW AND MOUNTAIN SNOW DEVELOP OVER THE SANGRE DE CRISTO MOUNTAINS TO THE SOUTHWEST MOUNTAINS AND WEST TO THE ARIZONA BORDER. EXPECT MOUNTAINS TO BECOME OCCASIONALLY OBSCURED OVER THIS REGION WHERE ISOLATED THUNDER IS ALSO POSSIBLE. SURFACE WIND GUSTS TO 35 KT POSSIBLE AFTER 19Z ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN AND NEAR THE ARIZONA BORDER...WITH MOUNTAIN TOP WINDS BECOMING SIGNIFICANTLY STRONGER AFT 00Z. NEXT AVIATION DISCUSSION SCHEDULED FOR 22Z. && .FIRE WEATHER... ...CRITICAL FIRE WEATHER CONDITIONS POSSIBLE OVER MUCH OF THE EASTERN PLAINS MONDAY... ...LOCALIZED CRITICAL CONDITIONS POSSIBLE THIS AFTERNOON OVER THE EASTERN PLAINS... LOW CLOUDS AND FOG IN THE EASTERN PLAINS THIS MORNING ARE EXPECTED TO ERODE AS AN UPPER LEVEL TROUGH APPROACHES THE FOUR CORNERS REGION FROM THE WEST AND SURFACE LEE TROUGH STRENGTHENS. LOWER ELEVATION RAIN AND SNOW AND MOUNTAIN SNOW SHOWERS ARE EXPECTED TO BECOME MORE WIDESPREAD OVER THE WEST AND NORTH AS THE DAY PROGRESSES AND THEN OVER THE NORTH TONIGHT. SOME SNOW ACCUMULATIONS POSSIBLE OVER THE NORTHERN MOUNTAINS THROUGH THIS PERIOD DUE TO STRONG AND MOIST WESTERLY FLOW. AS MOUNTAIN TOP WINDS STRENGTHEN AND THE LEE TROUGH DEEPENS...SO DOES POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS. LOCALIZED CONDITIONS ARE POSSIBLE THIS AFTERNOON MAINLY OVER THE EASTERN PLAINS AS MINIMUM RH VALUES RANGE FROM NEAR 15 TO 20 PERCENT. WINDS INCREASE OVERNIGHT AND FORECAST MODELS SUGGEST WILL REACH THEIR PEAK SOMETIME BETWEEN EARLY MORNING MONDAY AND MID AFTERNOON. GUSTS TO AROUND 55 OR 60 MPH ARE POSSIBLE ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN AND EXTENDING INTO THE EAST CENTRAL PLAINS. COMBINED WITH MINIMUM RH VALUES OF 12 TO 17 PERCENT OVER THE EAST CENTRAL PLAINS AND EXTENDING NORTHWARD INTO THE SOUTHERN HALF OF THE NORTHEAST PLAINS MONDAY...A FIRE WEATHER WATCH WILL BE ISSUED. VENTILATION WILL BE GOOD TO EXCELLENT BOTH TODAY AND MONDAY AND INTO TUESDAY. MONDAYS HIGHS WILL AVERAGE 5 TO 15 DEGREES BELOW NORMAL WITH A FEW DEGREES OF WARMING FORECAST TUESDAY. SOME WINDINESS MAY LINGER TUESDAY IN NORTHWEST FLOW AND WITH THE DRIER AIRMASS IN PLACE SPOTTY CRITICAL CONDITIONS COULD DEVELOP MAINLY OVER GUADALUPE AND DE BACA COUNTIES IN THE AFTERNOON. WEDNESDAY LOOKS TO BE DRY AND WARMER BUT UNSETTLED WEATHER WILL RESUME TO CLOSE OUT THE WORK WEEK. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 46 19 41 19 / 50 50 5 0 DULCE........................... 42 13 37 9 / 50 70 20 5 CUBA............................ 45 18 35 17 / 40 60 10 0 GALLUP.......................... 44 15 39 15 / 40 40 0 0 EL MORRO........................ 43 18 34 16 / 30 30 5 0 GRANTS.......................... 47 18 37 20 / 30 30 0 0 QUEMADO......................... 48 22 40 21 / 20 20 0 0 GLENWOOD........................ 55 25 51 20 / 0 0 0 0 CHAMA........................... 38 13 33 11 / 70 100 20 5 LOS ALAMOS...................... 45 21 36 21 / 20 40 5 0 PECOS........................... 45 21 32 21 / 10 20 5 0 CERRO/QUESTA.................... 43 11 33 8 / 40 60 20 5 RED RIVER....................... 36 8 24 8 / 40 70 50 5 ANGEL FIRE...................... 40 12 28 9 / 30 50 30 5 TAOS............................ 44 17 35 15 / 30 60 10 5 MORA............................ 47 19 34 17 / 5 20 0 0 ESPANOLA........................ 51 19 44 19 / 5 30 0 0 SANTA FE........................ 47 19 37 23 / 20 50 5 0 SANTA FE AIRPORT................ 50 23 40 19 / 10 30 0 0 ALBUQUERQUE FOOTHILLS........... 51 25 41 27 / 10 30 0 0 ALBUQUERQUE HEIGHTS............. 54 28 43 27 / 5 20 0 0 ALBUQUERQUE VALLEY.............. 55 26 45 25 / 5 10 0 0 ALBUQUERQUE WEST MESA........... 55 27 45 26 / 5 10 0 0 LOS LUNAS....................... 57 27 45 24 / 5 10 0 0 RIO RANCHO...................... 54 25 42 25 / 10 30 0 0 SOCORRO......................... 60 31 52 28 / 0 5 0 0 SANDIA PARK/CEDAR CREST......... 49 22 38 22 / 20 60 10 0 TIJERAS......................... 52 25 41 23 / 20 40 5 0 MORIARTY/ESTANCIA............... 50 24 38 21 / 5 10 0 0 CLINES CORNERS.................. 48 22 34 22 / 10 20 0 0 GRAN QUIVIRA.................... 52 27 41 24 / 5 10 0 0 CARRIZOZO....................... 56 26 48 26 / 0 0 0 0 RUIDOSO......................... 51 28 43 24 / 5 5 0 0 CAPULIN......................... 53 23 37 21 / 0 5 10 5 RATON........................... 56 25 42 19 / 0 10 5 0 SPRINGER........................ 56 25 42 21 / 0 5 0 0 LAS VEGAS....................... 52 23 36 20 / 5 10 0 0 CLAYTON......................... 59 32 46 24 / 0 0 10 0 ROY............................. 57 29 43 24 / 0 0 0 0 CONCHAS......................... 63 34 50 28 / 0 0 0 0 SANTA ROSA...................... 62 32 48 27 / 0 0 0 0 TUCUMCARI....................... 64 35 51 26 / 0 0 0 0 CLOVIS.......................... 62 35 51 28 / 0 0 0 0 PORTALES........................ 64 36 53 28 / 0 0 0 0 FORT SUMNER..................... 66 32 55 26 / 0 0 0 0 ROSWELL......................... 68 35 60 29 / 0 0 0 0 PICACHO......................... 64 31 54 26 / 0 0 0 0 ELK............................. 58 31 51 28 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR THE FOLLOWING ZONES...NMZ104-108. HIGH WIND WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON FOR THE FOLLOWING ZONES...NMZ523-526-533>540. WINTER WEATHER ADVISORY FROM NOON TODAY TO NOON MST MONDAY FOR THE FOLLOWING ZONES...NMZ501-503-504-511-512-515-516. WINTER STORM WARNING FROM NOON TODAY TO NOON MST MONDAY FOR THE FOLLOWING ZONES...NMZ510-513-514. && GUYER
Hazardous weather outlook, Feb 18, 5:26 AM MST, 23 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 526 AM MST SAT FEB 18 2012 NMZ501>540-191300- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 526 AM MST SAT FEB 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER ROUND OF LIGHT TO MODERATE SNOWFALL WILL DEVELOP OVER THE NORTHWEST CORNER OF NEW MEXICO SUNDAY AFTERNOON THEN SPREAD EAST ACROSS THE NORTHERN MOUNTAINS SUNDAY NIGHT AND INTO THE NORTHEAST PLAINS MONDAY. THE FOCUS FOR MODERATE SNOWFALL ACCUMULATIONS WILL BE OVER THE JEMEZ AND SANGRE DE CRISTO MOUNTAINS. IN ADDITION... WINDY CONDITIONS WILL DEVELOP ACROSS MUCH OF THE REGION SUNDAY AFTERNOON WITH LOCALIZED CRITICAL FIRE WEATHER CONDITIONS POSSIBLE OVER THE NORTHEAST HIGHLANDS AND PLAINS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GUYER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 4:12 AM MST | Fire Weather Watch | ABQ | Harding, San Miguel, Union | 12 hr |
| Feb 19, 4:49 AM MST | Winter Storm Warning | ABQ | 30 hr | |
| Feb 19, 4:49 AM MST | Winter Weather Advisory | ABQ | 30 hr | |
| Feb 19, 4:01 PM MST | Fire Weather Watch | ABQ | 35 hr | |
| Feb 19, 4:01 PM MST | Red Flag Warning | ABQ | Harding, San Miguel, Union | 26 hr |
Nearby
High Wind Watches in New Mexico, 2012Every high wind watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.